# SDR CALA0001827

- Difficulty date: November 24, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N87070
- Make and model: Doug DC-10-30
- Aircraft serial: 48292
- Aircraft time: 84,635 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-ANGLE ON REAR PRESSURE BULKHEAD CORRODED AT ATTACHMENT POINTS TO FORE AND AFT BEAMS AT STA Y = 2007, X = 24L, 58L, 24R, AND 58R.  THE T-ANGLE WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-40-00, FIGURE 16.
